Alert archive / Michigan / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 111, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Nov 17, 2013, 4:47 PM EST for Shiawassee County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2013, 4:47 PM EST (21:47 UTC)
- Expired
- Nov 17, 2013, 5:30 PM EST
- In force
- 43 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 62 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 11:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 2:49 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Nov 17, 2:49 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
249 PM EST SUN NOV 17 2013
.SHORT TERM...TONIGHT
VIGOROUS UPPER LEVEL TROUGH...NOW NEGATIVELY TILTED...WORKING
THROUGH THE MIDWEST THIS AFTERNOON. SEVERE WEATHER...INCLUDING
TORNADOES OVER WESTERN GREAT LAKES ALREADY...BUT TEMPS PUNCHED INTO
THE 70S OVER ILLINOIS WITH DEW PTS IN THE MID 60S...SUPPORTING CAPES
OF 1500+ J/KG. SO...IT IS NOT FULLY CLEAR ON HOW THE STORMS WILL
EVOLVE AS THEY HEAD INTO THE LESS UNSTABLE REGIME OVER SOUTHERN
LOWER MICHIGAN. NARROW 850 MB THETA-E RIDGE IS WORKING UP FROM
INDIANA...BUT STILL LOOKS LIKE WE WILL BE HARD PRESSED TO SEE DEW
PTS PAST 60 DEGREES. NONE-THE-LESS...THE TORNADO WATCH REMAINS IN
EFFECT FOR ALL OF SOUTHEAST MICHIGAN...WITH THE COLD FRONT PROGGED
TO WORK THROUGH THE AREA IN THE 23-02Z TIME FRAME. A CONSOLIDATED
SEVERE SQUALL LINE WITH THE FRONT IS POSSIBLE...BUT CONFIDENCE IS
HIGHER WITH THE POST FRONTAL WINDS BASED ON UPSTREAM OBS...AS THE
SURFACE LOW STILL HAS PLENTY OF DEEPENING TO GO THROUGH THIS
EVENING. NO ADJUSTMENTS TO HIGH WIND WARNING EXPECTED.
INHERITED MINS (MOSTLY UPPER 30S) IN LINE WITH LATEST GUIDANCE...AND
NO CHANGES MADE...AS COLD ADVECTION OVERNIGHT (925 MB TEMPS OF -2 TO
+ 2 ) ALLOWS FOR MINS TO OCCUR RIGHT AT 12Z.
&&
.LONG TERM...
STRONG WELL-MIXED WESTERLIES AND A MODERATE STRENGTH SURFACE
PRESSURE GRADIENT WILL STILL BE FIRMLY IN PLACE ON MONDAY MORNING
EVEN AS THE STRENGTHENING LOW LIFTS TOWARD JAMES BAY. THE GRADIENT
WIND ALONE WILL SUPPORT WIDESPREAD SUSTAINED WINDS OVER 20 KTS.
HOWEVER, SHARP ISENTROPIC DESCENT ON THE 280K SURFACE ASSOCIATED
WITH ONGOING COLD ADVECTION AND MIXING TO 900MB OR HIGHER WILL
ENSURE WIDESPREAD GUSTS TO AROUND 35 KNOTS DURING THE MORNING. THIS
ENVIRONMENT IN THE PRESENCE OF RESIDUAL BOUNDARY LAYER MOISTURE WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD STRATOCU THAT WILL LINGER
ACROSS CENTRAL AND ESPECIALLY NORTHERN AREAS FOR MUCH OF THE DAY.
WINDS WILL THEN TAPER FROM SOUTH TO NORTH AS THE LOW MIGRATES AWAY
FROM THE AREA. THE LONGEST DURATION OF STRONGER WINDS EXPECTED NORTH
OF THE I-69 CORRIDOR WHERE THE GRADIENT & AMBIENT WIND FIELD WILL BE
STRONGEST THE LONGEST. ALL SAID, IT WILL BE A MARGINAL WIND ADVISORY
TYPE OF DAY ON THE HEELS OF TONIGHT'S POTENTIAL HIGH WIND EVENT.
TEMPERATURES WILL REMAIN STEADY OR JUST SLOWLY FALL THROUGH THE DAY
WITH MOST SPOTS TOPPING OUT IN THE MORNING IN THE UPPER 30S.
ONLY MINOR MODIFICATION OF THE RESIDENT CANADIAN AIRMASS IS EXPECTED
THROUGH THE FIRST HALF OF THE WEEK AS HIGH PRESSURE TRANSITS THE
AREA. HIGH TEMPERATURES WILL THEN RISE INTO MID/UPPER 40S AS THE
SOUTHERLY GRADIENT RAMPS UP AHEAD OF AN AMPLIFYING NORTHERN STREAM
WAVE ON WEDNESDAY.
&&
.MARINE...
ALL STORM AND GALE WARNINGS REMAIN IN PLACE AS LOW PRESSURE OVER THE
WESTERN GREAT LAKES HAS BEGUN TO RAPIDLY DEEPEN AS EXPECTED. AN
INTENSE RESPONSE IN THE WIND FIELD IS FORECAST TO TAKE PLACE TONIGHT
AS SOUTHERLY NEAR-GALES TRANSITION TO SUSTAINED WESTERLY GALES WITH
STORM FORCE GUSTS ACROSS THE NORTHERN TWO THIRDS OF LAKE HURON. ALL
REMAINING WATERS ARE FORECAST TO EXPERIENCE A HIGH END WESTERLY
GALE. THE WEST-SOUTHWEST PREVAILING WIND DIRECTION WILL FAVOR LOW
WATER CONDITIONS IN SAGINAW BAY AS WELL AS THE MICHIGAN WATERS OF
LAKE ERIE WHILE SUBSEQUENTLY CONFINING THE HIGHEST OF WAVES TO THE
EASTERN HALF OF LAKE HURON...ALTHOUGH SIGNIFICANT WAVE HEIGHTS WELL
IN EXCESS OF 12 FEET CAN STILL BE EXPECTED OVER MUCH OF THE OPEN
WATERS THROUGH MONDAY. WINDS WILL EASE MONDAY NIGHT INTO TUESDAY
WITH SIGNIFICANT WAVE HEIGHTS FALLING BELOW 5 FEET IN ALL AREAS BY
LATE TUESDAY MORNING.
&&
.PREV DISCUSSION...ISSUED 230 PM EST SUN NOV 17 2013
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...UNTIL 5 AM MONDAY.
LAKE HURON...
STORM WARNING...LHZ361-LHZ362...FROM 9 PM SUNDAY TO 7 PM MONDAY.
STORM WARNING...LHZ363-LHZ421-LHZ441-LHZ462...FROM 7 PM SUNDAY TO 7
PM MONDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 7 PM SUNDAY.
GALE WARNING...LHZ422-LHZ442-LHZ443-LHZ463-LHZ464...FROM 7 PM
SUNDAY TO 7 PM MONDAY.
LOW WATER ADVISORY...INNER SAGINAW BAY...FROM 7 PM SUNDAY TO 4 PM
MONDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 7 PM SUNDAY TO 7 PM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 7 PM SUNDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 7 PM SUNDAY TO 7 PM MONDAY.
LOW WATER ADVISORY...FROM 7 PM SUNDAY TO 4 PM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 7 PM SUNDAY.
&&
SHORT TERM...SF
LONG TERM....JVC
MARINE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Nov 17, 11:56 AM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1156 AM EST SUN NOV 17 2013 MIZ047>049-053>055-060>063-068>070-075-076-082-083-181700- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1156 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER FOR ALL OF SOUTHEAST MICHIGAN AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT TRACK THROUGH THE GREAT LAKES. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE BETWEEN 200PM AND 800PM. THE PRIMARY THREAT WILL BE WIDESPREAD DAMAGING WIND GUSTS IN EXCESS OF 70 MPH. HOWEVER...STORMS WILL ALSO BE CAPABLE OF PRODUCING TORNADOES...POTENTIALLY STRONG AND LONG-TRACKED... ALONG WITH A THREAT FOR MARGINALLY SEVERE HAIL. STORMS WILL MOVE VERY QUICKLY TO THE EAST-NORTHEAST AT 65 MPH. SUCH FAST STORM MOTIONS WILL REDUCE THE AMOUNT OF TIME THAT PEOPLE HAVE TO REACT TO IMPENDING THREATS. IN ADDITION...DAMAGING WINDS ARE EXPECTED FROM THIS EVENING THROUGH LATE TONIGHT AS WINDS POTENTIALLY GUST OVER 50 MPH ALONG AND BEHIND THE COLD FRONT. A HIGH WIND WARNING AND A TORNADO WATCH ARE IN EFFECT. PLEASE SEE THE LATEST FORECAST FOR MORE DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WIND ADVISORY MAY BE NEEDED THROUGH MONDAY AFTERNOON AS WINDS CONTINUE TO GUST TO AROUND 45 MPH BEHIND THE DEPARTING LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION HAS OCCURRED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-181700- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1156 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT STORM WARNINGS...GALE WARNINGS...AND SMALL CRAFT ADVISORIES ARE IN EFFECT. IN ADDITION...A TORNADO WATCH IS IN EFFECT. PLEASE SEE THE LATEST FORECAST FOR MORE DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORM WARNINGS AND GALE WARNINGS ARE IN EFFECT. PLEASE SEE THE LATEST FORECAST FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION HAS OCCURRED. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Nov 17, 2:54 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 254 PM EST SUN NOV 17 2013 MIZ060-061-068-069-172030- GENESEE-LIVINGSTON-OAKLAND-SHIAWASSEE- 254 PM EST SUN NOV 17 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 252 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF DURAND TO 7 MILES NORTH OF HOWELL TO 5 MILES SOUTHEAST OF HOWELL...MOVING NORTHEAST AT 70 MPH. WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... LENNON AND LINDEN BY 300 PM EST... SWARTZ CREEK AND HOLLY BY 305 PM EST... GRAND BLANC AND FLINT BY 310 PM EST... GOODRICH AND DAVISON BY 315 PM EST... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BEHNKE
Special weather statement, Nov 17, 3:35 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 335 PM EST SUN NOV 17 2013 MIZ047-048-053-060-172130- BAY-MIDLAND-SAGINAW-SHIAWASSEE- 335 PM EST SUN NOV 17 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 331 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF COLEMAN TO 48 MILES SOUTHWEST OF COLEMAN TO 54 MILES WEST OF LAINGSBURG...MOVING EAST AT 60 MPH. WINDS UP TO 60 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... COLEMAN AND PLEASANT VALLEY BY 405 PM EST... EDENVILLE AND SANFORD BY 415 PM EST... MIDLAND AND MARION SPRINGS BY 420 PM EST... LAINGSBURG BY 425 PM EST... AUBURN AND HENDERSON BY 430 PM EST... GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SF
Special weather statement, Nov 17, 4:00 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 400 PM EST SUN NOV 17 2013 MIZ068-075-172200- LIVINGSTON-WASHTENAW- 400 PM EST SUN NOV 17 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 357 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 50 MILES WEST OF FOWLERVILLE TO 49 MILES WEST OF MANCHESTER...MOVING EAST AT 65 MPH. WINDS UP TO 60 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MANCHESTER AND GREGORY AT 440 PM EST... FOWLERVILLE AND CHELSEA AT 445 PM EST... OAK GROVE AND PINCKNEY AT 450 PM EST... WHITMORE LAKE AND SALINE AT 455 PM EST... HARTLAND AND ANN ARBOR AT 500 PM EST... GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SF
Special weather statement, Nov 17, 4:19 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 419 PM EST SUN NOV 17 2013 MIZ075-082-083-172145- LENAWEE-MONROE-WASHTENAW- 419 PM EST SUN NOV 17 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 416 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TECUMSEH...MOVING NORTHEAST AT 70 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MILAN AND SALINE BY 425 PM EST... WILLIS AND ANN ARBOR BY 430 PM EST... YPSILANTI AND DIXBORO BY 435 PM EST... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEHNKE
Special weather statement, Nov 17, 4:42 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 442 PM EST SUN NOV 17 2013 MIZ049-053-054-061-062-172215- GENESEE MI-HURON MI-LAPEER MI-SAGINAW MI-TUSCOLA MI- 442 PM EST SUN NOV 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HURON...TUSCOLA...EASTERN SAGINAW...NORTHERN LAPEER AND NORTHERN GENESEE COUNTIES UNTIL 545 PM EST... AT 438 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF LINWOOD TO ELSIE...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 60 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR... FLUSHING AROUND 510 PM EST. WISNER...TUSCOLA...RICHVILLE...GILFORD...MOUNT MORRIS AND CLIO AROUND 515 PM EST. THETFORD TOWNSHIP...WATROUSVILLE...VASSAR...UNIONVILLE...SEBEWAING... GENESEE AND FAIRGROVE AROUND 520 PM EST. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SF
Local storm report, Nov 17, 4:46 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
446 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND GST 3 NNW MIDLAND 43.66N 84.26W
11/17/2013 M54 MPH MIDLAND MI AWOS
MEASURED AT IKW JACK BARSTOW MUNICIPAL AIRPORT
&&
THOMPSONThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 10:13 PM EST | Gale Warning | DTX | 54 hr | |
| Nov 17, 3:34 AM EST | High Wind Watch | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 7 hr |
| Nov 17, 4:02 AM EST | Storm Warning | DTX | 28 hr | |
| Nov 17, 10:29 AM EST | High Wind Warning | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 17 hr |
| Nov 17, 2:49 PM EST | Low Water Advisory | DTX | 25 hr | |
| Nov 17, 3:56 PM EST | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 79 min |
| Nov 17, 4:21 PM EST | Special Marine Warning | DTX | 84 min | |
| Nov 17, 4:56 PM EST | Severe Thunderstorm Warning | DTX | Livingston | 49 min |
| Nov 17, 5:02 PM EST | Severe Thunderstorm Warning | DTX | Genesee, Tuscola | 73 min |
| Nov 17, 5:08 PM EST | Severe Thunderstorm Warning | DTX | Lenawee, Washtenaw | 67 min |
| Nov 17, 5:20 PM EST | Severe Thunderstorm Warning | DTX | Monroe | 40 min |
| Nov 17, 5:31 PM EST | Severe Thunderstorm Warning | DTX | Wayne | 59 min |
| Nov 17, 5:31 PM EST | Severe Thunderstorm Warning | DTX | Lapeer | 74 min |
| Nov 17, 5:35 PM EST | Severe Thunderstorm Warning | DTX | Livingston, Oakland | 55 min |
| Nov 17, 5:38 PM EST | Special Marine Warning | DTX | 82 min | |
| Nov 17, 5:49 PM EST | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 71 min |
| Nov 17, 5:58 PM EST | Severe Thunderstorm Warning | DTX | Monroe | 32 min |
| Nov 17, 6:10 PM EST | Special Marine Warning | DTX | 80 min | |
| Nov 17, 6:27 PM EST | Severe Thunderstorm Warning | DTX | Oakland | 63 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.